Jump to content

Tomorrow to 30mg Valium- any tips


[jd...]

Recommended Posts

Tomorrow I make my cut from 35 to 30mg Valium and I must admit I'm a bit nervous...

Ive also been extremely tired this past week despite the 8 to 9 hours of sleep a night I've been getting.. Any thoughts on this guys??

 

I'm changing my dosage schedule around also as it seems I metabolize this stuff really quick. Here the new one below please advise as to whether there are changes I should make:

 

8am- 10mg

12pm- 5mg

4pm- 5mg

8pm- 5mg

Bed- 5mg

 

For a total of 30mg Valium.

 

Thanks for everything and all the advice to come. You all are a wealth of knowledge.

Link to comment
Share on other sites

[c8...]

jdrahtz,

It could very well be the Valium making you tired. I know it did me at first. The sedation feeling will decrease as you lower the dose. In my case it did.

 

8am- 10mg

12pm- 5mg

4pm- 5mg

8pm- 5mg

Bed- 5mg

 

Looking at your doses.

You could do this-

 

Put the 12 pm dose with the 8am dose..

15mg

4 pm dose, keep the same

And your bedtime dose, put the 8 pm with.

10mg

Which is 30mg

 

There's different ways you could work with it.

Why do you have 4 doses split up to 5mg during the day?

I assume it's how you crossed over?

 

S#

 

 

 

 

Link to comment
Share on other sites

Hi Jd

I know we are all different, and you have to do what suits you, just a thought that if the V makes you feel tired, have you tried the biggest dose at night, and the smaller amounts during the day.  But if you feel more anxious in the morning then you would probably need the larger dose in the morning. I also feel tired sometimes after certain doses, even though Im on a small amount, this is my second taper after messing up the first, so I have tolerance , I didnt find this site until I had made mistakes,  :D  Im sure you will be fine.

  Luv Pauline  ;)

Link to comment
Share on other sites

Thank you for your encouragement and support. I have found that I metabolize the Valium much quicker than normal which is why I spread my doses out so closely throughout the day to avoi the anxiety. Im not sure if this theory is correct but i thought I'd give it a try. Any insight would be very helpful guys thanks
Link to comment
Share on other sites

[c8...]

jdrahtz,

 

In my experience with Valium.. I started out 4 doses a day, and then 3, now down to 2 doses.

You can work with the doses as you taper down.

When it comes to Valium, it has such a long half life, and it does, too.. At the end of the day Valium is Valium.

You will be using the Valium to taper anyway, on the way down as you taper.. you can find other ways to cope with your anxiety.

Because of your dosing is more than likely.. why you're so tired-

8am- 10mg

12pm- 5mg

4pm- 5mg

8pm- 5mg

Bed- 5mg

Like I said, Valium is Valium, and if you did combine the 5mg to make 3 doses a day.. I don't think that would change the tiredness much, as Valium is sedating anyway.. and you would still be dealing with the same amount (mg), but only in 3 doses.

Your cut from 35mg to 30mg.. I don't think is too much, although I would try a 2.5mg cut if the 5mg is too much.

Note: 2.5mg to start with.. but you can go with a 5mg cut.

What mg pills are you working with?

2mg, 5mg, 10mg..

I assume 5mg pills?

I have found that I metabolize the Valium much quicker than normal which is why I spread my doses out so closely throughout the day to avoi the anxiety.

Again, whatever works for you, stay with it..

You do realize on the way down as you taper, these doses will have to come together at some point?

Cross that bridge when you get to it.. trust me, it all comes together.. as you taper.

 

 

Link to comment
Share on other sites

×
×
  • Create New...